# SDR SWAA2021050662634

- Difficulty date: April 9, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 28,118 hours, 12,391 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140CF STA 767 TO 887; BL 0; WL 155 UPPER SURFACE HAS CORROSION ALONG EDGES. / EVALUATED DAMAGE ON AFT CARGO COMPARTMENT FLOOR PANEL 140CF STA 767 TO 887 BL 0 DAMAGE IS MORE 30% FOUND TO BE OUT OF LIMITS IAW B 737 SRM 53-00-53-1A-1 FABRICATED AND TREATED PRIME PAINT IAW B 737 AMM 25-52-01-201-801 DWG 453A2610 REV C AND SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804
